# SDR R61A201405030682

- Difficulty date: May 3, 2014
- Submitted: May 24, 2014
- Operation: Air carrier
- Aircraft: N213WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4213
- Aircraft time: 9,907 hours, 9,652 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85327131
- Condition: Dented
- Location: Zone 100
- Part time: 9,907 hours, 9,652 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK, MAINTENANCE FOUND 2 DENTS ON THE LOWER FORWARD FUSELAGE BETWEEN LT STRINGERS 29P & 31P AND STATIONS X1.0 TO X19.4.  MAINTENANCE PERFORMED A MAJOR REPAIR ON THE LOWER FORWARD FUSELAGE BETWEEN LT STRINGERS 29P & 31P AND STATIONS X1.0 TO X19.4. IAW RD 8/4-53-6162 AND SRM 51-42-05, 51-23-00, 51-25-10 AND 51-25-15.  ACFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
